# SDR SWAA2020090909683

- Difficulty date: August 18, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT FWD CARGO BAY BS 540 S-23L WL 166, MARKED.  CRACKED STRINGER AT FWD CARGO BAY BS 540 S-23L REPAIRED, IAW ATS ER 20-03144; REV IR; DATED 02-SEP-2020 AND PER EA NO: 20-153-01606 REV IR 55981U 03SEP20.
